BibTeX record journals/isci/Szepietowski91

download as .bib file

@article{DBLP:journals/isci/Szepietowski91,
  author    = {Andrzej Szepietowski},
  title     = {On three-way two-dimensional multicounter automata},
  journal   = {Inf. Sci.},
  volume    = {55},
  number    = {1-3},
  pages     = {35--47},
  year      = {1991},
  url       = {https://doi.org/10.1016/0020-0255(91)90004-E},
  doi       = {10.1016/0020-0255(91)90004-E},
  timestamp = {Fri, 02 Nov 2018 09:29:47 +0100},
  biburl    = {https://dblp.org/rec/bib/journals/isci/Szepietowski91},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics